Wave Front Propagation for a Reaction-Diffusion Equation in Narrow Random Channels
We consider a reaction-diffusion equation in narrow random channels. We approximate the generalized solution to this equation by the corresponding one on a random graph. By making use of large deviation analysis we study the asymptotic wave front propagation.
M. Freidlin and W. Hu, "Wave Front Propagation for a Reaction-Diffusion Equation in Narrow Random Channels," Nonlinearity, vol. 26, no. 8, pp. 2333-2356, IOP Publishing Ltd & London Mathematical Society, Aug 2013.
The definitive version is available at https://doi.org/10.1088/0951-7715/26/8/2333
Mathematics and Statistics
International Standard Serial Number (ISSN)
Article - Journal
© 2013 IOP Publishing Ltd & London Mathematical Society, All rights reserved.
01 Aug 2013